On lower bounds for the largest eigenvalue of a symmetric matrix

Walker, S.G. and Van Mieghem, P.F.A. (2008) On lower bounds for the largest eigenvalue of a symmetric matrix. Linear Algebra and its Applications, 429 (2-3). pp. 519-526. ISSN 0024-3795 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.laa.2008.03.007

Abstract

We consider lower bounds for the largest eigenvalue of a symmetric matrix. In particular we extend a recent approach by Piet Van Mieghem

Item Type: Article
Uncontrolled keywords: largest eigenvalue; positive definite matrix; symmetric matrix
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 25 Mar 2009 15:32
Last Modified: 25 Mar 2009 15:32
Resource URI: http://kar.kent.ac.uk/id/eprint/12675 (The current URI for this page, for reference purposes)
  • Depositors only (login required):